Facebook Pixel

I missed my seven pills of my new pack of apri 28 birth conrol pills,now can i start a new pack

By April 26, 2010 - 10:18am
Rate This

Add a Comment12 Comments

EmpowHER Guest

im experiencing lowerbackaches and abdominal cramps.is that normal?!i used to experience that when i have my period but now its too early,and im scared because i have unprotected sex everyday with my boyfriend,is the risk of getting pregnant in my case is higj?!thank you

October 18, 2010 - 10:44am
HERWriter Guide (reply to Anonymous)

Hi Anon

Unprotected sex leads to pregnancy in many cases.

I'm not sure if your symptoms are due to ovulation, stress, PMS or pregnancy but you can test for pregnancy as early as 3-5 days before your period is due.

Unless you are looking to become pregnant, please use protection at all time or you risk a one in five chance of pregnancy every month.

I hope this helps you and keep us updated!

October 18, 2010 - 11:01am
EmpowHER Guest

Hi Anonymous,

Yes, there certainly is a possibly that you may become pregnant if you are having unprotected sex without any precautions. Are you using condoms or anything as a back up method for protection?

Can you get a new prescription for your Pill? Usually if you call your physician, they will call you in a new prescription immediately. You should also ask your Pharmacist when you should start the new pack also. Having daily sex, without protection, will certainly put you at risk for pregnancy. Can you at least use condoms until you get your new prescription?

Let me know if you have any more questions.


October 17, 2010 - 5:54am
EmpowHER Guest
Anonymous (reply to Anonymous)

right now i completely quit on using pills ,since the time i forgot to take my pills,i am really worried in my case because we dint use any kind of protections,we dont use condoms,or the pull out method..right now i feel a abdominal cramps like the cramps i experience when i have my period,i dont know why its too early to experience this cramps and back pains..because my period due is on 25-28..so do you think its a. sign of pregnancy? thanks

October 17, 2010 - 6:57am
HERWriter Guide (reply to Anonymous)

Hi Anon

As Miscortes said, your risk has been significantly raised by not have protected sex.

But your symptoms could be PMS or pregnancy - and they could also be brought on be stress. The body reacts to the stress of the mind and can mimic symptoms of a condition a person thinks they may have.

There is nothing you can do for now but wait until about the 24th-25th in order to take a pregnancy test and be very careful to use protection until then.

Keep us posted as to your results and I wish you the best!

October 17, 2010 - 7:33am
EmpowHER Guest

hi,can anyone help me,im taking althea pills and i lost my pack last week,thats why i wasnt able to take my pills,i am now worried if there is any possibility of me getting pregnant.?!my last period is oct 1 ,2010 and i forgot to take my pills since oct 8,2010 and now its oct 17,and during oct 9 until now i dont drink
my pills anymore and i have unprotected sex every single day,,so is there any possibilty that i might me pregnant?!

October 17, 2010 - 3:18am
HERWriter Guide

Dear Swapma

Thanks for your question and welcome!

What pills did you miss? If you missed the last 7 "reminder" pills (these are the INACTIVE ones) then you're fine, you just begin your new pack after those 7 days. However, if you are talking about any other kinds of pills, you need to begin all over again. 7 active pills missed all in a row is likely to cause ovulation and thus raises your risk for pregnancy.

Can you tell us what 7 pills you missed? What week?

April 26, 2010 - 1:30pm
(reply to Susan Cody)

Hi susan.
thanks for ur response.i'm using apri28.the first day of my last period was 18th of april.on that day i have to start a new pack but I did'nt.now it is 26th can i start from now onwards.Its a new pack.

April 26, 2010 - 3:00pm
(reply to swapna)


Did you see Susan's question about exactly what pills you missed?

Were they the "reminder" pills that are the last seven days in a pack?

If so, yes, you can start a new pack and you should be fine.

If they were not the reminder pills, you need to wait until your next period (using another form of birth control) and then start a new pack when it's over.

Have you called your doctor's office to ask? Often you can just talk to the nurse on duty and he or she can give you advice too. It may be more helpful that way since they will know exactly what medicine you have been prescribed.

April 28, 2010 - 10:29am
(reply to Diane Porter)

Hi Diane,
I take all my pills in a pack.then during my periods i didn't start my new pack now its 7 days gone.now at this junction can i start my new pack


April 29, 2010 - 11:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.